# SDR DXTA2019070202560

- Difficulty date: June 30, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N743QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20695
- Aircraft time: 2,274 hours, 1,326 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Ecu
- Part number: C47329012
- Part serial: 642
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PRI STAB TRIM FAIL AMBER CAS ILLUMINATED - WITH GEAR DOWN SELECTED FLAPS 10 WHILE DESCENDING. GOT AP HOLDING NOSE UP CAS AND AP STAB TRIM FAIL CAS MESSAGES. RAN QRH FOR AP STAB TRIM FAIL AND THEN GOT PRI STAB TRIM FAIL CAS MESSAGE. RAN QRH GOT SECONDARY TRIM BACK EXITED QRH STEP 4. B3-006872. //SIGN-OFF// REMOVED OLD HSTECU AND INSTALLED A CUSTOMER SUPPLIED REPAIRED UNIT. ALL CHECKS GOOD. ALL WORK DONE IAW AMM CH. 27-41-21. OLD HSTECU P/N C47329-012 S/N 642 REPAIRED HSTECU P/N C47329-012 S/N 051 STEP 1: PERFORMED NVM DOWNLOAD OF SECU 1 AND SECU2 AS WELL AS NVM DOWNLOAD OF HSTECU 
AND MDC FAULT HISTORY DOWNLOAD AND EMAILED TO MCC AND NJA REP. ITEMS IN REVIEW. PER REP, REPLACE THE HSTECU. STEP 2: RECEIVED HSTECU FROM FBO. CHECKED PART AGAINST SUPPLIED PAPERWORK, PART CHECKS GOOD. RETURNED TO AIRCRAFT. REMOVED OLD HSTECU AND INSTALLED A CUSTOMER SUPPLIED REPAIRED UNIT. POWERED ON AIRCRAFT AND PERFORMED ADJUSTMENT/TEST OF THE HSTECU WHICH INCLUDES OPS TEST OF THE RUDDER TRAVEL LIMITER ACTUATOR 27-21-28-710-801, ELECTRICAL RIGGING OF THE RUDDERTRAVEL LIMITER ACTUATOR 27-21-28-820-801, OPERATIONAL TEST OF THE PITCH TRIM SYSTEM 27-41-00-710-801, AND ELECTRICAL RIGGING OF THE PITCH TRIM SYSTEM. ALL CHECKS AND RIGGINGS COMPLETE WITH SATISFACTORY RESULTS. CLOSED UP ACCESS BY REINSTALLED LT EQUIPMENT RACK PANELS. PERFORMED OPS CHECKS OF THE LIGHT AND MED DOOR SWITCH ATTACHED TO THE REINSTALLED PANEL. ALL CHECKS GOOD. POWERED DOWN AIRCRAFT. ALL WORK DONE LAW AMM CH. 27-41-21. OLD HSTECU P/N C47329-012 S/N 642 
REPAIRED HSTECU P/N C47329-012 S/N 051
